MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PETIT-POINT MIXTER FCPS 7-1/4; CARDIOVASCULAR GENERAL

INTEGRA LIFESCIENCES MANSFIELD PETIT-POINT MIXTER FCPS 7-1/4; CARDIOVASCULAR GENERAL
Catalog Number 140223
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The following information was received via mdr report# mw5164844: "one of the residents was putting in a screw in the hip used a right angleclamp to manipulate a tissue then the tip of the clamp broke off.Both doctors tried to fish out the broken piece of clamp for more than 30min, could not find the piece then decided that it was more risk to take it outthan leaving it in the patient.¿ it is unknown whether an x-ray was performed to confirm presence of foreign body.Additional information has been requested.
 
Additional Manufacturer Narrative
The petit-point mixter fcps 7-1/4 (140223) was not returned for evaluation after three attempts were made to retrieve the product.Based on lot number obtained, a review of the device history record (dhr) was performed and no abnormalities related to the reported issue were identified.Therefore, a definitive root cause cannot be determined.The provided tracking number does not show completion as of (b)(6) 2025, and per return material authorization (rma), the product was purchased in 2020.The issue of breakage may be the result of wear or rough handling over multiple years of use.
 
Event or Problem Description
N/a.

Brand Name
PETIT-POINT MIXTER FCPS 7-1/4
Common Device Name
CARDIOVASCULAR GENERAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21402290
Report Number3014334038-2025-00018
Device Sequence Number15789058
Product Code GEN
UDI-Device Identifier10381780379300
UDI-Public10381780379300
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number140223
Device Lot NumberAC2002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR
Patient SexMale